# SDR FDEA201506282104

- Difficulty date: June 28, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199113
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP, OTBD AFT HINGE PIVOT, OTBD HOLE BORE CORROSION.  CORROSION REWORKED & FOUND EXCEEDED LIMIT IAW CMM 57-52-04.  EXISTING 1.141 INCH, FINAL 1.152 INCH & MAXIMUM ALLOWABLE 1.150 INCH.  REPAIR ACCOMPLISHED IAW EA 1- 5750-T0318605 PART 1.  REFER TO WRI 57502077 FOR WORK DETAILS.  REPAIR CLASSIFIED A MINOR IAW GMM 6-2-100.
